# SDR IPXA11564364

- Difficulty date: January 5, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, BS 1200 LBL 45 TO 55 FLOORBEAM CORRODED.  REPAIRED IAW EO B757-5310-41107-A/ATS ER NR 11-01061.
